Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had angioplasty stent. Feeling dull, tired and drowsy. What my be the possible reason ?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
Question
Hi my father age is 64 yrs had angioplasty Stend 10 days before.
Now is feeling dull ,too tired and drowsy.
What my be the possible reason ?
Posted Wed, 1 Aug 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Sourav Ganguly 49 minutes later
Hi XXXXXXX
Thanks for writing in.
The symptoms that your father has can be due to several reasons like side effects of medication, or other illnesses like diabetes, electrolyte imbalances, or depression as well. In order to help you better, I would request you to answer the following queries:
a.     What medications is he currently taking?
b.     Does he have any other illness like diabetes, thyroid disease, stroke, depression or any other illness as well?
c.     Has he been taking his meals properly?
Awaiting your reply
Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Follow-up: Had angioplasty stent. Feeling dull, tired and drowsy. What my be the possible reason ? 2 hours later
Dear Sir,
a)Below are the Medicine he is taking as pescribed.

clopilet 75 mg : 1-0-1
Ecosprin 150 Mg : 0-1-0
Meto- ER 25mg : 1-0-0
olmezest am 20/s: 1-0-0
aztor 40 mg     : 0-0-1
Angiostat 25mg     : 1-0-1
Pan 40Mg      : 1-0-1
Anxit 0.25mg      : 0-0-1

b) He is not having any Illness with you have mention in quistion b. how ever he is Having Hypertention.

c) Yes he is taking his meals properly.

Waiting for your reply.

Regards,
Follow-up: Had angioplasty stent. Feeling dull, tired and drowsy. What my be the possible reason ? 1 hour later
Also how long he needs to take rest after PTCA.
 
 
Answered by Dr. Sourav Ganguly 31 minutes later
Hi XXXXXXX

Thanks for your reply.

From the drug chart you provide,it is clear from that he had non diabetes and his thyroid status is also normal.
The medications that he is taking like Met ER and the Anxit can cause serious fatigue and tiredness. Also depression can make it worse.
The fatigue due to medications will become normal after some time. Try talking to him and engaging him in various activities.
And the duration of taking rest solely decided by your doctor but usually it is 1 week but since this depends on a case to case basis, go with what the physician told you.
Best wishes,

Dr Sourav Ganguly

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor